Skip to main content
Log in

The law of the iterated logarithm for random interval homeomorphisms

  • Published:
Israel Journal of Mathematics Aims and scope Submit manuscript

Abstract

A proof of the law of the iterated logarithm for random homeomorphisms of the interval is given.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

References

  1. K. Czudek and T. Szarek, Ergodicity and central limit theorem for random interval homeomorphisms, Israel Journal of Mathematics 239 (2020) 75–98.

    Article  MathSciNet  Google Scholar 

  2. S. Hille, K. Horbacz, T. Szarek and H. Wojewódka, Law of the iterated logarithm for some Markov operators, Asymptotic Analysis 97 (2016) 91–112.

    Article  MathSciNet  Google Scholar 

  3. O. Zhao and M. Woodroofe, Law of the iterated logarithm for stationary processes, Annals of Probability 36 (2008) 127–142.

    Article  MathSciNet  Google Scholar 

Download references

Acknowledgments

The authors wish to express their gratitude to an anonymous referee for thorough reading of the manuscript and valuable remarks.

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Tomasz Szarek.

Additional information

The research of Klaudiusz Czudek was supported by the Polish Ministry of Science and Higher Education “Diamond Grant” 0090/DIA/2017/46.

Tomasz Szarek was supported by the Polish NCN grant 2016/21/B/ST1/00033.

Rights and permissions

Reprints and permissions

About this article

Check for updates. Verify currency and authenticity via CrossMark

Cite this article

Czudek, K., Szarek, T. & Wojewódka-Ściążko, H. The law of the iterated logarithm for random interval homeomorphisms. Isr. J. Math. 246, 47–53 (2021). https://doi.org/10.1007/s11856-021-2235-9

Download citation

  • Received:

  • Revised:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s11856-021-2235-9

Navigation